# SDR CA071025002

- Difficulty date: October 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,401 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flaps
- Part time: 12,986 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, AIRCRAFT RECEIVED A FLAPS FAIL MESSAGE WITH FLAPS AT 30 DEGREES. FLAPS WERE NOT RESELECTED.  RECTIFICATION: RT BRAKE POSITION SENSOR UNIT (BPSU) FOUND TO BE AT FAULT. BPSU REPLACED AND RIGGED IAW AMM. (TC NR 20071025002)
